# SDR CA980113010

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Valve
- Part number: 724273
- Condition: Failed
- Location: Alternate Brake
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING, AIRCRAFT EXPERIENCED AN UNCOMMANDED APPLICATION OF BRAKES. AIRCRAFT CAME TO COMPLETE STOP ON RUNWAY. REQUIRED EXCESSIVE THRUST TO TAXI.  ENGINES STOPPED AND MAINTENANCE CREW CALLED TO AIRCRAFT.  ON ARRIVAL, BRAKES NO LONGER ENGAGED.   AIRCRAFT TOWED.  ALL FOUR WHEELS REPLACED AND ALTERNATE BRAKE CONTROL VALVE REPLACED DUE TO INTERNAL LEAK ALLOWED BYPASS TO ALTERNATE BRAKE PRESSURE.  PART TC:  16,179.
